# SDR 2006FA0000331

- Difficulty date: March 6, 2006
- Submitted: April 11, 2006
- Operation: General aviation
- Aircraft: N6549A
- Make and model: Piper PA-23-250
- Aircraft serial: 277954006
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475
- Condition: Leaking
- Location: Cabin Heater
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RECEIVED FROM NEW OWNER WANTING HEATER MADE OPERATIONAL: TOTALLY DEACTIVATED.  REPLACED HEATER ASSY DUE TO EXTREME DETORATION.  FUEL REGULATOR REPLACED DUE TO LEAKAGE AND FAILURE TO REGULATE FOUND INLET PORT PARTIALLY PLUGGED BY CORROSION BY-PRODUCTS AND REMNANTS OF DAMAGED THREADS.  N/E REPAIRABLE.  (K)
